# SDR ALG2005F00078

- Difficulty date: October 6, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N796RV
- Make and model: Bell 407
- Aircraft serial: 53037
- Engine: Allsn 250C47B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 23078032
- Part serial: JGALM0104
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HOVER, RESTART LIGHT CAME ON, FOLLOWED BY THE DEGRADE LIGHT.  REMOVED AND REPLACED HMU WITH SERVICEABLE UNIT.  IAW MM.  (K)
